# SDR 07FDEA04753

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB0945502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2" CRACK ON RT WING STRINGER NR 40 AT XORS 346.  REPAIR PER SRM 57-20-00 VOL 1 FIG 36 CONF.
